It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 15 of 15 for early period brown discharge. (0.008 seconds)


... For the past 2 months, my period has started 5 or 6 days earlier than it would normally start. ... (0 replies)
... before i was supposed to get my period, I looked down to see a milky brown discharge. ... (2 replies)
... Just after I had finished the antibiotics, and 4 days before the end of the 21 day pill pack, I began to experience think brown discharge. It was almost like a period, except extremely dark. I also had cramping with this. ... (0 replies)

... When I still had two active pills left, I began getting brown discharge and cramps, and breaking out on my face which is a sign of my period for me. It's even enough to wear a pantyliner but not enough for a tampon. I have a little bit of cramps too. ... (1 replies)
Need Advice
Aug 3, 2005
... Hi. I have had a rough time with my period lately. For the past two months, I started early. It was more of a brown discharge for the first 4 days and then it was my normal period. This month, I should have started yesterday, but have not. ... (1 replies)
Wierd discharge?
Sep 3, 2005
... I started the "inactive" pills this past Sunday. Early last week I had wierd brownish pink discharge accompanied by cramping, which lasted about 4 to 5 days. Then there were two days with nothing. ... (0 replies)
... day cycle. Since last week I'v been gettin slight cramping, like period cramps but no period. ... (4 replies)
Crazy period??
Mar 11, 2007
... periods were always predictable. Than one day just out of the blue it came a couple of days early, than it stopped, and it went back and forth between light pink discharge to brown till I finally got my full period about 4 or 5 days later, and the period was lighter than normal. ... (1 replies)
... The pill doesn't cause breast enlargement in all women. Nor does it help acne in all women-- some women break out worse. Likewise, weight gain doesn't happen with all women, either. But, normally, affects are evident after only a few weeks. It's normal to spot while using the pill, especially during the first couple of months. If the spotting continues a few cycles... (4 replies)
... The following Tuesday or Wednesday I started my period and it was heavy at first compared to how it normally is since taking birth control. ... (1 replies)
... Or could that spotting have been a weird early period? ... (4 replies)
... g my birth control last week during the third week. Every since I have had stomach pains, sounds like my stomach is growling all the time. Then I got weird thick brown discharge and eventually got my period a week early! I also had a day where I had massive diarrhea. ... (1 replies)
... While it's common to bleed/spot for awhile after stopping the pill, I still suggest that you consult a doctor. It's not normal to notice the bleeding mostly after some sort of physical activity. While you probably have nothing to worry about, there's no harm in being checked out. (3 replies)
... but that was last Weds. SOO I am still on it. Yesterday I didn't bleed at all, just had a little brown discharge, but today I was carrying in a 24 pk of Mt Dew and some grocieries and I just started bleeding again. ... (3 replies)
... it broke EXTREMELY early on in the sex literally within 2 minutes and he hadn't ejaculated obviously yet. ... (1 replies)


Associated Tags: antibiotics, birth control, brown, discharge, pill

Pages: 1

All times are GMT -7. The time now is 03:13 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!